Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Sudden weight gain. History of total hysterectomy . On Estradiol for migraines. Suggest

Hello! I had a total hysterectomy in June 2012. My doctor started me on Estradiol 1mg- due to migraines, I take it every other day. In the past 2 months I have suddenly gained about 8 pounds-all in my midsection. There has been no change in diet or exercise. Do I need additional supplements to the Estradiol or should I stop taking it?
Asked On : Thu, 2 May 2013
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pathologist and Microbiologist 's  Response
You have undergone total hysterectomy and you are suffering from migraine it is not advisable to stop any harmone replacement therapy like the one (Estradiol) you are taking right now.weight gain is one of the side effect of Estradiol.need not bother. there is no need to change your diet.follow the same quantity of food but at intervals.(example- same quanity split into 5 times a day instead of 3 times) and increase your physical activities.this will definitely solve your issue.
Answered: Sat, 22 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor